# SDR AALA201912099037

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 63,259 hours, 23,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2123
- Condition: Inoperative
- Location: Emergency Light
- Part time: 61,347 hours, 23,246 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU 14WL FAILS. REMOVED AND REPLACED EPSU 14WL IAW AMM 33-51-38.
